Free interpolation in Hardy-Orlicz spaces

Volume 135 / 1999

Andreas Hartmann Studia Mathematica 135 (1999), 179-190 DOI: 10.4064/sm-135-2-179-190


We show that the Carleson condition is necessary and sufficient for free interpolation in Hardy-Orlicz spaces $ℋ_φ$ on the unit disk ⅅ under certain conditions on φ, and we give a characterization of the trace space $ℋ_φ|_Λ}$ if Λ is a finite union of Carleson sequences.


  • Andreas Hartmann

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image